# SDR USAA950185

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 775
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON AFT CARGO FLOOR STRINGERS, BS 775 AT LBL 2, 7, AND 12 RBL 2, 7, (5 PLACES).  REPAIRED PER TR 53-10-06.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (Z)
